American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Eric Brussel. Fixed points of the $p$-adic $q$-bracket. Proc. Amer. Math. Soc. 140 (2012) 1501-1511. MR 2869135.
Abstract, references, and article information   
View Article: PDF

[2] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[3] Zhi-Wei Sun and Wei Zhang. Binomial coefficients and the ring of $p$-adic integers. Proc. Amer. Math. Soc. 139 (2011) 1569-1577. MR 2763746.
Abstract, references, and article information   
View Article: PDF

[4] Li-Lu Zhao, Hao Pan and Zhi-Wei Sun. Congruences for the second-order Catalan numbers. Proc. Amer. Math. Soc. 138 (2010) 37-46. MR 2550168.
Abstract, references, and article information   
View Article: PDF

[5] Yasuo Ohno and Jun-Ichi Okuda. On the sum formula for the $q$-analogue of non-strict multiple zeta values. Proc. Amer. Math. Soc. 135 (2007) 3029-3037. MR 2322731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhi-Wei Sun. Binomial coefficients and quadratic fields. Proc. Amer. Math. Soc. 134 (2006) 2213-2222. MR 2213693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gwynneth H. Coogan and Ken Ono. A $q$-series identity and the arithmetic of Hurwitz zeta functions. Proc. Amer. Math. Soc. 131 (2003) 719-724. MR 1937408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hong Hu and Zhi-Wei Sun. An extension of Lucas' theorem. Proc. Amer. Math. Soc. 129 (2001) 3471-3478. MR 1860478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kok Seng Chua. The root lattice $A^*_n$ and Ramanujan's circular summation of theta functions. Proc. Amer. Math. Soc. 130 (2002) 1-8. MR 1855612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Scott Ahlgren. The sixth, eighth, ninth, and tenth powers of Ramanujan's theta function. Proc. Amer. Math. Soc. 128 (2000) 1333-1338. MR 1646322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nikolai A. Volodin. Multinomial coefficients modulo a prime. Proc. Amer. Math. Soc. 127 (1999) 349-353. MR 1628428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kenneth B. Stolarsky. $q$-analogue triangular numbers and distance geometry . Proc. Amer. Math. Soc. 125 (1997) 35-39. MR 1377009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. Krattenthaler. A new matrix inverse. Proc. Amer. Math. Soc. 124 (1996) 47-59. MR 1291781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Li-Chien Shen. On some modular equations of degree $5$ . Proc. Amer. Math. Soc. 123 (1995) 1521-1526. MR 1273524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] George E. Andrews and Douglas Bowman. A full extension of the Rogers-Ramanujan continued fraction . Proc. Amer. Math. Soc. 123 (1995) 3343-3350. MR 1277090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jane Friedman and Doron Zeilberger. A generalization of Odlyzko's conjecture: the coefficients of $(1-q)\sp j/((1-q\sp {2n})\cdots(1-q\sp {2n+2j}))$ alternate in sign . Proc. Amer. Math. Soc. 118 (1993) MR 1134625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dennis Stanton and Doron Zeilberger. The Odlyzko conjecture and O'Hara's unimodality proof . Proc. Amer. Math. Soc. 107 (1989) 39-42. MR 972238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1